C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER 3F RADIOLOGY BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not received.
Event or Problem Description
It was reported, "leaking picc line.Observed hole on picc line between hub and secur-a-cath, close to insertion site.Picc insertion site under old dressing, but dressing was peeled up leaving the hole exposed and not under dressing or clamped at time of assessment.Hole completely exposed to environment.Hole size of ballpoint pen.Writer and other ir nurse performed sterile dressing change and covered hole with dressing.Charge nurse and resident doctor made aware." additional information received 08 february 2024: another picc was inserted.Impact on the patient is unknown.On day of assessment the patient appeared well and was being cared for on an inpatient unit.Unknown what caused the slit/hole.".